# SDR USAA20100622BB037

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE R3 EMERGENCY DOOR EXTERIOR LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE R3 EMERGENCY DOOR EXTERIOR LIGHT.
